# SDR CA960729010

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470K
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearings
- Condition: Spun
- Location: #2 & #3 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS UNABLE TO MAINTAIN MINIMUM OIL PRESSURE IN CRUISE AND PROP CONTROL WAS DIFFICULT. ENGINE WAS DISMANTLED FOR INSPECTION WHICH REVEALED #2 & #3  MAINS HAD SPUN IN THE CRANKCASE. CRANKCASE ASSEMBLY OVERHAULED AND ENGINE WAS RETURNED TO SERVICE.
